# SDR 96ZZZX5768

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033101
- Condition: Malfunction
- Location: Cockpit Attitud
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECESSES 8 TO 10 DEGREES NOSE DOWN IN 3 TO 4 MINUTES.  DOES NOT FULLY RECOVER FROM NOSE DOWN ATTITUDE.
